Will the excess hair growth on my face as a

Patient

Q: Will the excess hair growth on my face as a result of isotretinoin go away when I finish treatment?

Symptoms:  Excess growth of fine hair on face
Doctor

A:   Hello thanks for your health query on ATD.

The excess hair is not a side effect of Isotretinoin. It appears that cause of acne as well as hairs over face is because of excess male hormones in your body.Kindly consult your dermatologist/ gynecologist who will assess your hormones level & treat if require.

Hope you got me.

Related Q&A

Q: My tongue normally rests at the bottom of my mouth, but a few days ago I noticed that all of a sudden I am constantly...

Q: I recently noticed the small thing under my tongue seems to be swollen or have a couple red bumps. There also appear...

Q: Hi A few weeks ago, i scratched the roof of my mouth multiple times. A couple days later in the general area, i notic...

Q: My 10 year old daughter has a little hard lump inside her cheek it moves around and causes no pain

Q: How do I get a circumcision when my GP says it's non threatening so I don't need one?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews